# SDR SWIA202054696

- Difficulty date: November 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE SEAT TRACK BETWEEN FS 572.00-669.00.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED LT SIDE SEAT TRACK FROM FS 573.00 TO FS 675.00, P/N SH670-33558-3 PER CRJ700 AMMS 53-00-49-000-801-A17 AND USING CALIBRATED TOOL TUC5658 DUE: 31-JUL-21.
